# SDR SIMA20160629001

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,955 hours, 36,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN ENTRANCE DOOR IS VERY HARD TO OPEN.  CLEANED SEAL AND PERFORMED OPS CHECK OF MAIN CABIN DOOR IAW AMM 52-10-01, OPS CHECK GOOD.
